# SDR AALA202010259003

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240005
- Part serial: FR2719
- Condition: No Test
- Location: Pax Door
- Part time: 41,176 hours, 14,714 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  PASSENGER CREW DOOR 832 AT AFT GALLEY AREA, DAMPING FUNCTION DOESN`T PASS OPERATIONAL TEST.  REPLACED DOOR DAMPER AT DOOR 832, IAW AMM 52-13-14-400-001-B.
